# SDR SWAA2017111517820

- Difficulty date: November 2, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8131
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM WEB CORRODED BETWEEN BS 294 TO 312, STRINGER 23L.    R & R THE WEB IAW SRM AND DWG.
